# SDR DALA2020090802979

- Difficulty date: September 7, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 16,683 hours, 11,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BTW STA Y=500B AND Y=500C LBL 24 AT FWD CARGO COMPARTMENT. INTERCOSTAL AT LBL 24 BTW STA Y=500B AND Y=500C FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 587652-14 REV. ORIGINAL. SECTION I PERMANENT REPAIR AND ETI-37-20-322 REV. 3.
